Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Got blood pressure after childbirth. On medication. Cause?

Hi, i have a blood pressure and on medication adco rectic is stabilised now but im worried cause i have test to see actually what causes it and all my test came okay done them twice with different doctors and im only 30 years and this started after 6 months given birth to my son, advice what could be the cause and what should i do
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

It is rather easy to treat blood pressure, but it is very very difficult to find out the cause of it, in a given individual. Usually only some common treatable conditions are looked for.

Doing the same tests more than once may not help.
There are a variety of sophisticated investigations – several hormones, several scans and so on...
They are costly and cumbersome...
Yet, the chances of arriving at the cause in a given individual is very poor.

If you are particular, you ought to see a nephrologist / cardiologist team in a multi-speciality tertiary care centre.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Tue, 8 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor